MathSciNet Relay Station
MathSciNet bibliographic data
MR1639994 (99g:65115) 65N30 (76D05 76M10)
Layton, W.; Tobiska, L. A two-level method with backtracking for the Navier-Stokes equations. SIAM J. Numer. Anal. 35 (1998), no. 5, 2035–2054 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement